# SDR 08FDEA02356

- Difficulty date: June 20, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310-203
- Aircraft serial: 283
- Aircraft time: 40,469 hours, 20,271 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: A53981860208
- Condition: Failed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR LOCATED AT FRAME 80/82 AFT PRESSURE BULKHEAD FORWARD SIDE CIRCUMFERENTIAL STRAP AND FRAME WEB REPAIR BETWEEN STR 48 LT AND 48 RT WITH 2 EA FRAME WEB REPAIR PLATES, 2 CIRCUMFERENTIAL REPAIR SPLICE STRAPS AND 1 CIRCUMFERENTIAL REPAIR SECTION REPAIR NOT IAW SRM REQUIREMENTS.  REMOVED PREVIOUS INSTALLED LOCK FASTENER COLLARS ON   REPAIR AT FR 80/82 BETWEEN STR 48 LT TO STR 48 RT CIRCUMFERENTIAL STRAP AND   INSTALLED CORRECT COLLARS IAW FEDEX EA 6-5310-121308, RELEASE DATE 18 JUNE, 2008.  THIS IS AN AIRBUS REPAIR AND IS A RESULT OF AGING AIRCRAFT INSPECTION.
